# SDR CNMA201811210001

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 87,163 hours, 15,111 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 3647
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC QUANTITY EICAS IN FLIGHT DROPPED TO 0.33 WITH CENTER SYSTEM TURNED OFF . CORRECTIVE ACTION: FOUND RH INBOARD ELEVATOR PCA LEAKING.   REMOVED AND REPLACED RH INBOARD ELEVATOR PCA IAW B767 AMM 27-31-05.   OPS AND LEAK CHECK GOOD AT THIS TIME.
